# SDR ASOA03278

- Difficulty date: June 30, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE FORWARD PASSENGER/CREW DOOR FIRST STEP DOUBLER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR ON THE FORWARD PASSENGER/CREW DOOR FIRST STEP DOUBLER IAW ASA EO 72-52-0073.  THIS MRR WILL REMAIN OPEN PENDING THE PERMANENT REPAIR WHICH IS TO BE ACCOMPLISHED NO LATER THAN THE NEXT SCHEDULED 'A' CHECK PER SRM 52-11-00.  (M)
